# SDR FDEA202507011144

- Difficulty date: July 1, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N869FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40675
- Aircraft time: 37,213 hours, 6,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK OUT, EMER LIGHTS ICAS ALERT ILLUMINATED.  WORKED WITH MANT. TURNED EMER LIGHT ARMING SWITCH  TO OFF.  CYCLE FLIGHT ATTENDANT EMER LIGHT SWITCH  AND REARMED THE EMER SWITCH IN COCKPIT. ICAS  CLEARED   GMM 6-3-100  AT 37,127:43 HOUR(S),   6,163 CYCLE(S)  AMM: 33-51-00-5  FIM: 33-51-00-810-804  FOLLOW FIM 33-51-00-810-804, ALL FUNCTIONS FOUND  GOOD. AS WELL PERFORMED EMERGENCY LIGHTS OPS TEST  PER AMM 33-51-00-5, TEST PASSED. NO FAULT HISTORY  FOR LAST 30 DAYS. SUSPECT INTERMITTENT FAULT. OIL  CLOSED, MCC NOTIFIED. ACFT OK TO CONTINUE.
